Collapsing three-dimensional closed Alexandrov spaces with a lower curvature bound

Ayato Mitsuishi, Takao Yamaguchi, Takao Yamaguchi

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

In the present paper, we determine the topologies of three-dimensional closed Alexandrov spaces which converge to lower dimensional spaces in the Gromov-Hausdorff topology.

Original languageEnglish
Pages (from-to)2339-2410
Number of pages72
JournalTransactions of the American Mathematical Society
Volume367
Issue number4
DOIs
Publication statusPublished - 2015 Apr 1

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Collapsing three-dimensional closed Alexandrov spaces with a lower curvature bound'. Together they form a unique fingerprint.

Cite this